# SDR WTAA950065A

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 60261210SN
- Condition: Moisture
- Location: Fs 187.15
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - RT ENGINE FIRE BELL, CAPTION LIGHT AND FIRE LIGHT ACTIVATED WHEN ELECTRICAL BUS IS POWERED.  MAINTENACNE CLEANED MOISTURE FROM FIRE CONTROL UNIT CONNECTORS AND ZONE II FIRE WIRE ASSEMBLY.  RIGHT ENGINE FIRE WARNING SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
